Abstract
In this article we study the parabolic system of equations which is closely related to a multitype branching Brownian motion. Particular attention is paid to the monotone traveling wave solutions of this system. Provided with some moment conditions, we show the existence, uniqueness, and asymptotic behaviors of such waves with speed greater than or equal to a critical value c and nonexistence of such waves with speed smaller than c.
Original language | English |
---|---|
Pages (from-to) | 217-240 |
Number of pages | 24 |
Journal | Advances in Applied Probability |
Volume | 46 |
Issue number | 1 |
DOIs | |
Publication status | Published - Mar 2014 |
Externally published | Yes |
Keywords
- Additive martingale
- Multitype branching Brownian motion
- Spine approach
- Traveling wave solution
Fingerprint
Dive into the research topics of 'Multitype branching brownian motion and traveling waves'. Together they form a unique fingerprint.Cite this
Ren, Y. X., & Yang, T. (2014). Multitype branching brownian motion and traveling waves. Advances in Applied Probability, 46(1), 217-240. https://doi.org/10.1239/aap/1396360111